# SDR DALA2021042202361

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 59,878 hours, 28,379 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO GATE BECAUSE OF ELECTRICAL BURNING SMELL IN FRONT GALLEY AREA. RAN BOTH ENGS WITH BLEED AIR AND PACKS ON AND NO ODOR SMELL NO SMOKE PRESENCE. R/R RT RECIRC FAN FILTER. NOTED AS A PRECAUTION CHECKED CABIN PC POWER SYS OR ISSUES AS PER B737 AMM 23-81 NO ISSUES NOTED. REMOVED AND INSPECTED THE G1 OVEN AND FREEZER PER B737 AMM 25-31 NO ISSUES NOTED. R/R AS PRECAUTIONARY MEASURE, FWD GALLEY OVEN, FREEZER, AND #1 AND #2 COFFEE MAKERS.
